Article: New American dipterous insects of the family Pipunculidae
Add this to your Mendeley library Report an error

Title

New American dipterous insects of the family Pipunculidae

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum.

Volume

43

Series / Issue

Issue: 1934

Pages

291--299

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.43-1934.291

Title

New American dipterous insects of the family Pipunculidae

By

Malloch, John Russell

Genre

Article

Date of Publication

1912

Original Publication

Proceedings of the United States National Museum.

Volume

43

Series / Issue

Issue: 1934

Pages

291--299

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.43-1934.291

Language

English

Published by

Washington :Smithsonian Institution Press, [etc.]

Identifiers

BioStor: 73492
ISSN: 0096-3801

Rights Status

NOT_IN_COPYRIGHT

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>New American dipterous insects of the family Pipunculidae</title>
</titleInfo>
<name>
<namePart>Malloch, John Russell</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">43</note>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Washington :</placeTerm>
</place>
<publisher>Smithsonian Institution Press, [etc.]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>43</number>
</detail>
<extent unit="pages">
<start>291</start>
<end>299</end>
</extent>
<date>1912</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/12258</identifier>
<identifier type="doi">10.5479/si.00963801.43-1934.291</identifier>
<accessCondition type="useAndReproduction">NOT_IN_COPYRIGHT</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart12258,
title = {New American dipterous insects of the family Pipunculidae},
journal = {Proceedings of the United States National Museum.},
volume = {43},
copyright = {NOT_IN_COPYRIGHT},
url = {https://www.biodiversitylibrary.org/part/12258},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Malloch, John Russell},
year = {1912},
pages = {291--299},
}

Download RIS citation

TY - JOUR
TI - New American dipterous insects of the family Pipunculidae
T2 - Proceedings of the United States National Museum.
VL - 43
IS - 1934
UR - https://www.biodiversitylibrary.org/part/12258
PB - Smithsonian Institution Press, [etc.]
CY - Washington :
PY - 1912
SP - 291
EP - 299
DO - 10.5479/si.00963801.43-1934.291
SN - 0096-3801
AU - Malloch, John Russell
ER -